# SDR SWAA2024092323352

- Difficulty date: August 6, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 65,436 hours, 38,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED STA 540 LBL26 AT PASSENGER CABIN 2024-489161<[01] REPLACED ANGLE LOCATED STA 540 LBL26 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02-0G-0 AND B737-700 SRM 51-10-02-0G-0 ITEM 9. SEE INDIVIDUAL SIGN OFF BELOW;[02] TASK COMPLETED  SEE INDIVIDUAL SIGN OFF BELOW
